# SDR DALA2025060704353

- Difficulty date: June 3, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9577, AFTER REMOVED METALLIC SEAL ALONG UPPER EDGES OF APRON HINGE AT LH PYLON, CRACK ON FWD UPPER CORNER SKIN OF APRON WAS FOUND. CORRECTIVE ACTION: FWD UPPER CORNER SKIN OF APRON LH PYLON WAS REPAIRED PER B717-200 SRM 54-50-01-2R REPAIR 2. (LP 1003939)
